Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2014, Volume 17, Number 1, Pages 86–98 (Mi sjim822)  

This article is cited in 3 scientific papers (total in 3 papers)

Regression models in the classification problem

V. M. Nedel'ko

Sobolev Institute of Mathematics, 4 Koptyug av., 630090 Novosibirsk

Abstract: We carry out a comparative analysis of the efficiency of several methods of classification (pattern recognition) based on regression models, in particular, logistic regression and its modifications. A new method for constructing a decision function is proposed. The method is based on the maximization of the area under the error curve over the linear functions in the space of the decision functions obtained by a special transformation. The performance of the method is illustrated by solving an applied problem.

Keywords: regression analysis, pattern recognition, machine learning, decision function, misclassification probability, logistic regression, Fisher linear discriminant.

Full text: PDF file (397 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.246
Received: 17.10.2013

Citation: V. M. Nedel'ko, “Regression models in the classification problem”, Sib. Zh. Ind. Mat., 17:1 (2014), 86–98

Citation in format AMSBIB
\Bibitem{Ned14}
\by V.~M.~Nedel'ko
\paper Regression models in the classification problem
\jour Sib. Zh. Ind. Mat.
\yr 2014
\vol 17
\issue 1
\pages 86--98
\mathnet{http://mi.mathnet.ru/sjim822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3379257}


Linking options:
  • http://mi.mathnet.ru/eng/sjim822
  • http://mi.mathnet.ru/eng/sjim/v17/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Nedelko, “K voprosu ob effektivnosti bustinga v zadache klassifikatsii”, Vestn. NGU. Ser. matem., mekh., inform., 15:2 (2015), 72–89  mathnet  crossref
    2. I. M. Kulikovskikh, “Vyyavlenie anomalii v prostranstve ekologicheskikh priznakov dlya povysheniya tochnosti obnaruzheniya zhivykh ob'ektov v zdanii”, Kompyuternaya optika, 41:1 (2017), 126–133  mathnet  crossref
    3. V. M. Nedelko, “O maksimizatsii kriteriya kvadratichnogo vzveshennogo kappa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 23 (2018), 36–45  mathnet  crossref
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:585
    Full text:397
    References:33
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021